# SDR UPS00831418

- Difficulty date: January 12, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N703UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45939
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 57690039
- Condition: Cracked
- Location: Ws 572
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1, RT WING L/E AT STA XFS572.00, THE INTERNAL DOUBLER IS CRACKED AT THE DRAIN HOLE.  REMOVED, FABRICATED AND REPLACED DOUBLER IAW DWG 5769891 AND SRM 51-1-21.
